# SDR FDEA200901080081

- Difficulty date: January 8, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-322
- Aircraft serial: 278
- Aircraft time: 28,170 hours, 13,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973898200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FRAME 59A CORROSION AT LOWER END OF DOOR FRAME. PERFORMED REPAIR PER SRM 53-17 FIG 201 AND 202A AND EA NR 6-5320-125509.
